×

Found 362 Documents (Results 1–100)

100
MathJax

The Laplace equation. Boundary value problems on bounded and unbounded Lipschitz domains. (English) Zbl 1457.35002

Cham: Springer (ISBN 978-3-319-74306-6/hbk; 978-3-319-74307-3/ebook). xiv, 660 p. (2018).
PDF BibTeX XML Cite
Full Text: DOI

Inverse problems for partial differential equations. 3rd edition. (English) Zbl 1366.65087

Applied Mathematical Sciences 127. Cham: Springer (ISBN 978-3-319-51657-8/hbk; 978-3-319-51658-5/ebook). xv, 406 p. (2017).
PDF BibTeX XML Cite
Full Text: DOI

\(L^{1,p}\)-coercitivity and estimates of the Green function of the Neumann problem in a convex domain. (English. Russian original) Zbl 1302.35146

J. Math. Sci., New York 196, No. 3, 245-261 (2014); translation from Probl. Mat. Anal. 73, 3-16 (2013).
PDF BibTeX XML Cite
Full Text: DOI

Elliptic operators, Dirichlet-to-Neumann maps and quasi boundary triples. (English) Zbl 1331.47067

Hassi, Seppo (ed.) et al., Operator methods for boundary value problems. Cambridge: Cambridge University Press (ISBN 978-1-107-60611-1/pbk; 978-1-139-13506-1/ebook). London Mathematical Society Lecture Note Series 404, 121-160 (2012).
MSC:  47F05 47B25 47N20
PDF BibTeX XML Cite

Inverse and ill-posed problems. Theory and applications. (English) Zbl 1247.65077

Inverse and Ill-Posed Problems Series 55. Berlin: de Gruyter (ISBN 978-3-11-022400-9/hbk; 978-3-11-022401-6/ebook). xv, 459 p. (2012).
PDF BibTeX XML Cite
Full Text: DOI

On the convergence of solutions and eigenelements of a boundary value problem in a domain perforated along the boundary. (English. Russian original) Zbl 1206.35031

Differ. Equ. 46, No. 5, 667-680 (2010); translation from Differ. Uravn. 46, No. 5, 665-677 (2010).
MSC:  35B27 35P05 35J25
PDF BibTeX XML Cite
Full Text: DOI

A domain decomposition preconditioner of Neumann-Neumann type for the Stokes equations. (English) Zbl 1183.65029

Bercovier, Michel (ed.) et al., Domain decomposition methods in science and engineering XVIII. Selected papers based on the presentations at the 18th international conference of domain decomposition methods, Jerusalem, Israel, January 12–17, 2008. Berlin: Springer (ISBN 978-3-642-02676-8/hbk; 978-3-642-04466-3/ebook). Lecture Notes in Computational Science and Engineering 70, 161-168 (2009).
PDF BibTeX XML Cite
Full Text: DOI Link

On the solvability of the Neumann problem for a planar domain with a peak. (English. Russian original) Zbl 1159.35035

Vestn. St. Petersbg. Univ., Math. 41, No. 2, 145-160 (2008); translation from Vestn. St-Peterbg. Univ., Ser. I, Mat. Mekh. Astron. 2008, No. 2, 69-85 (2008).
MSC:  35J65 46E35 35D05
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

all top 3

Software